On maximum orders of elements of simple orthogonal groups in characteristic 2

Maria Aleksandrovna Grechkoseeva, Daniil Vsevolodovich Lytkin

Research output: Contribution to journalArticlepeer-review

Abstract

We give exact formulas for the two largest orders of elements of the simple orthogonal group Ω2nε(q), where ε ∈ [+, -] and q > 2 is even.

Original languageEnglish
Pages (from-to)405-417
Number of pages13
JournalSiberian Electronic Mathematical Reports
Volume14
DOIs
Publication statusPublished - 1 Jan 2017

Keywords

  • Maximum order of an element
  • Simple orthogonal group
  • FINITE
  • simple orthogonal group
  • maximum order of an element

Fingerprint Dive into the research topics of 'On maximum orders of elements of simple orthogonal groups in characteristic 2'. Together they form a unique fingerprint.

Cite this